# SDR CA971125004

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blades
- Part number: 369D2161311N
- Condition: Delaminated
- Location: T/R
- Part time: 2,910 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEADING EDGE STRIP OF BOTH TAIL ROTOR BLADES DEBONDING.  DEBONDING OCCURRED IN SAME AREA ON BOTH BLADES.
